We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
My name is Kali and I am 18 years old. I am very new to this forum, I just registered about 15-20 minutes ago. I have been on Birth Control for almost a year and just recently i couldnt make it to my dr's. to get more birth control (where i live the road conditions were extremely horrible). So, I was without for just under a month. When I finally got it refilled I began taking them regularly again. Well, I have been feeling unusual for the past week or so. It was supposed to be my period week so I didnt think anything of it. But, my breasts and lower back were much more sore than usual. I hbarely had any pain what-so-ever while on the pill. And it struck me again as odd when i began to get cramps. I kinda let it slide by thinking that it might have just been because I was off the pill for a month. Well, then thismorning when I woke up I had to rush to the bathroom in fear of vomitting. I didn't though, just had dry heaves.I went to tell my mom and immediatley she thought I was pregnant. We, went into town and bought two tests. I took one as soon as I got home and it was positive. My mom and I were both in shock and didnt know what to do next. The thing that I am most worried about, is if I have the child, will it have birth defects? Or will I have problems during the pregnancy because of still taking the pill? The last pill I took was lastnight before bed. Also, I am on another medication called Lexapro. Its an anti deprssant. Will this make me at high risk for having difficulties during pregnancy or even birth defects?
Thank you all so much for reading my rambling.
I know of (believe it or not) 4 women who concieve (one of them triplets) while they were on the pill. They all went on to have normal and healthy pregnancies! They all were actively taking the pill when they found out.
that makes me feel a little better
i talked to my cousin who has two children and i mentioned to her that my breasts are sore. she told me that when she was pregnant her breasts were sore as well, when she told her gynocologist about it, he said it's a sign of a healthy pregnancy. Has anyone else been told that?
popping in but not high risk. i got pregnant on BC before..but i have a friend who was pregnant didnt know it and was on Anti pills too. talk to you r doctor about it. i dont know the med she was on, but it caused her baby to get get and formed weird.she ended up losing it around 4 months.
i was on anti pills too with my son, and he was healthy. but like i sai di dont know the name of her med she was on. but when i see her today i'll ask her, and repost what she said it was
I was on the pill for many years. I got pregnant during a cycle and missed my period during the time I should have had my period. Before I took the next pack I took a test and I was pregnant! As you can see I have a beautiful healthy baby boy
Popping in here, DS was concieved on Depo Provera (the shot). He turned out healthy. He came 7 weeks early but due to other reasons. He's now almost 5. My daughter was concieved on the Patch. She came at 38 weeks and perfectly health. Once again I had preterm labor with her but due to other reasons. No problems due to being on b/c. I was high risk with both of them but again it was never due to being on bc.
Just popping in...I got pregenant with my second daughter while on the pill. I took it for weeks befor eI realized I was pregnant. sHe is a perfectly healthy 2 1/2 year old. Do not take any more pill obviously, but you should be fine with the BC, but I have no info on the anti.
__________________ ~Keri~ I love my girls!
i wouldn't worry too much about the pill as long as you don't take any more. my little sister took it for over a month while pregnant and had a great pregnancy and healthy baby. (i, on the other hand, planned to get pregnant and had a bunch of complications...in most cases, it has nothing to do with anything the pregnant woman has done...so all you can do is just take really good care of yourself and go to your doctor appts.)
as for the anti-depressant, some are safer than others, so call the doc to find out if you will need to switch meds.
popping in but not high risk. You have NOTHING to worry about i was scared as well when i found out that iw as pregnant because i had used my ovrtho-evra (the patch) for a little over a month when i was first pregnant after talking to my doctor doing research online and in books and asking on here i found virtually nothing that said birth control caused defects that was a huge relief to me. And now after almost 29 weeks of pregnancy everything is going good my baby is growing great and she is healthy as can be! If you ever need to talk you can PM me
i know how scarry this is just stick in there soon you'll see everything will be fine